Interesting ImagesMedical Event Accidental Oral Administration of 177Lu-PSMA to a Patient With HyperthyroidismZarehparvar Moghadam, Soroush MD; Aghaee, Atena MD; Esmatinia, Mohamad MD; Nateghi, Navid MSc; Aryana, Kamran MDAuthor Information From the Nuclear Medicine Research Center, Ghaem Hospital, Mashhad University of Medical Sciences, Mashhad, Iran. Received for publication September 14, 2019; revision accepted February 16, 2020. Conflicts of interest and sources of funding: none declared. Correspondence to: Kamran Aryana, MD, Nuclear Medicine Research Center, Qaem Hospital, Mashhad University of Medical Sciences, Ahmad Abad St, Mashhad 9177899191, Iran. E-mail: Aryanak@mums.ac.ir. Online date: April 29, 2020 Clinical Nuclear Medicine: June 2020 - Volume 45 - Issue 6 - p 439-441 doi: 10.1097/RLU.0000000000003026 Buy Metrics Abstract A 74-year-old woman with hyperthyroidism was referred for radioiodine therapy. The patient was accidentally given 60 mCi of 177Lu-PSMA orally instead of 131I. Upon discovery of this medical event, we immediately started radiation protective actions including hydration, antiemetics, and laxatives. The patients did not have any symptoms. Static acquisition was performed from the abdominal-pelvic and head and neck regions at 20 and 90 hours after ingestion, which showed prominent intestinal activity and mild systemic activity in the kidneys, bladder, salivary, and lacrimal glands. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.